# SDR AUS20010745

- Difficulty date: July 16, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737-400
- Engine: Cfmint CFM565A1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 69577055
- Condition: Broken
- Location: Te Flaps
- Part time: 12,785 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 TRAILING EDGE FLAP CANOE/FAIRING ASSEMBLY INBOARD END DOORPOSITION DATA BROKEN OFF AND JAMMING FLAP.
